Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 854528, 9 pages
http://dx.doi.org/10.1155/2014/854528
Research Article

Dynamical Behavior of a New Epidemiological Model

1School of Mathematics and Information Sciences, Guangzhou University, Guangzhou 510006, China
2Key Laboratory of Mathematics and Interdisciplinary Science of Guangdong, Higher Education Institutes, Guangzhou University, Guangzhou 510006, China

Received 29 October 2013; Revised 27 December 2013; Accepted 15 January 2014; Published 2 March 2014

Academic Editor: P. G. L. Leach

Copyright © 2014 Zizi Wang and Zhiming Guo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Capasso and G. Serio, “A generalization of the Kermack-McKendrick deterministic epidemic model,” Mathematical Biosciences, vol. 42, no. 1-2, pp. 43–61, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. D. Xiao and S. Ruan, “Global analysis of an epidemic model with nonmonotone incidence rate,” Mathematical Biosciences, vol. 208, no. 2, pp. 419–429, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Y. Yang and D. Xiao, “Influence of latent period and nonlinear incidence rate on the dynamics of SIRS epidemiological models,” Discrete and Continuous Dynamical Systems, vol. 13, no. 1, pp. 195–211, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. M. Anderson and R. M. May, Infectious Diseases of Humans, Oxford University Press, London, UK, 1991.
  5. J. X. Velasco-Hernandez, “An epidemiological model for the dynamics of Chagas' disease,” Biosystems, vol. 26, no. 2, pp. 127–134, 1991. View at Publisher · View at Google Scholar · View at Scopus
  6. H. Guo and M. Y. Li, “Global dynamics of a staged progression model for infectious diseases,” Mathematical Biosciences and Engineering, vol. 3, no. 3, pp. 513–525, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. M. Hyman, J. Li, and E. A. Stanley, “The differential infectivity and staged progression models for the transmission of HIV,” Mathematical Biosciences, vol. 155, no. 2, pp. 77–109, 1999. View at Google Scholar
  8. J. Li, Y. Zhou, Z. Ma, and J. M. Hyman, “Epidemiological models for mutating pathogens,” SIAM Journal on Applied Mathematics, vol. 65, no. 1, pp. 1–23, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Martcheva and C. Castillo-Chavez, “Diseases with chronic stage in a population with varying size,” Mathematical Biosciences, vol. 182, no. 1, pp. 1–25, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. M. Moghadas and A. B. Gumel, “Global stability of a two-stage epidemic model with generalized non-linear incidence,” Mathematics and Computers in Simulation, vol. 60, no. 1-2, pp. 107–118, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. L. M. Cai, X. Z. Li, and M. Ghosh, “Global stability of a stage-structured epidemic model with a nonlinear incidence,” Applied Mathematics and Computation, vol. 214, no. 1, pp. 73–82, 2009. View at Publisher · View at Google Scholar
  12. Z. Mukandavire, W. Garira, and C. Chiyaka, “Asymptotic properties of an HIV/AIDS model with a time delay,” Journal of Mathematical Analysis and Applications, vol. 330, no. 2, pp. 916–933, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. P. van den Driessche and J. Watmough, “Reproduction numbers and sub-threshold endemic equilibria for compartmental models of disease transmission,” Mathematical Biosciences, vol. 180, pp. 29–48, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. W. Walter, Ordinary Differential Equations, Springer, New York, NY, USA, 1998. View at MathSciNet
  15. H. L. Smith and P. Waltman, The Theory of the Chemostat, Cambridge University Press, Cambridge, UK, 1995. View at MathSciNet
  16. Z. Zhang, T. Ding, W. Huang, and Z. Dong, Qualitative Theory of Differential Equations, vol. 101 of Translations of Mathematical Monographs, American Mathematical Society, Providence, RI, USA, 1992. View at MathSciNet
  17. L. Perko, Differential Equations and Dynamical Systems, Springer, New York, NY, USA, 2nd edition, 1996. View at MathSciNet
  18. J. K. Hale, Theory of Functional Differential Equations, Applied Mathematical Sciences, Springer, New York, NY, USA, 2nd edition, 1977. View at MathSciNet
  19. S. Ruan and W. Wang, “Dynamical behavior of an epidemic model with a nonlinear incidence rate,” Journal of Differential Equations, vol. 188, no. 1, pp. 135–163, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. E. Beretta and Y. Takeuchi, “Global stability of an SIR epidemic model with time delays,” Journal of Mathematical Biology, vol. 33, no. 3, pp. 250–260, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet